Taiwanese Journal of Mathematics


Q. H. Ansari, Y. C. Liou, V. Obukhovskii, and N. C. Wong

Full-text: Open access


We consider the general boundary value problem for a degenerate semilinear functional differential inclusion in a Banach space with infinite delay. We construct the multivalued integral operator whose fixed points are mild solutions of the above problem and study its properties. We apply the topological degree method to obtain the general existence principle and consider some particular cases, including Cauchy and periodic problems.

Article information

Taiwanese J. Math., Volume 12, Number 7 (2008), 1827-1847.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J30: Optimal solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.) 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

topological degree method boundary value problems functional differential inclusions


Ansari, Q. H.; Liou, Y. C.; Obukhovskii, V.; Wong, N. C. TOPOLOGICAL DEGREE METHODS IN BOUNDARY VALUE PROBLEMS FOR DEGENERATE FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH INFINITE DELAY. Taiwanese J. Math. 12 (2008), no. 7, 1827--1847. doi:10.11650/twjm/1500405091. https://projecteuclid.org/euclid.twjm/1500405091

Export citation


  • A. Baskakov, V. Obukhovskii and P. Zecca, Multivalued linear operators and differential inclusions in Banach spaces, Discuss. Math. Differ. Incl. Control Optim., 23 (2003), 53-74.
  • A. Baskakov, V. Obukhovskii and P. Zecca, On solutions of differential inclusions in homogeneous spaces of functions, J. Math. Anal. Appl., 324(2) (2006), 1310-1323.
  • Yu. G. Borisovich, B. D. Gelman, A. D. Myshkis and V. V. Obukhovskii, Topological methods in the theory of fixed points of multivalued mappings (Russian). Uspekhi Mat. Nauk, 35(1)[211] (1980), 59-126. English translation: Russian Math. Surveys, 35, (1980), 65-143.
  • Yu. G. Borisovich, B. D. Gelman, A. D. Myshkis and V. V. Obukhovskii, Introduction to the Theory of Multivalued Maps and Differential Inclusions, KomKniga, Moscow, 2005 (in Russian).
  • A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Monographs and Textbooks in Pure and Applied Mathematics, 215. Marcel Dekker, Inc., New York, 1999.
  • C. Gori, V. Obukhovskii, M. Ragni and P. Rubbioni, Existence and continuous dependence results for semilinear functional differential inclutions with infinite delay, Nonlinear Anal., 51 (2002), 765-782.
  • C. Gori, V. Obukhovskii, M. Ragni and P.Rubbioni, On some properties of semilinear functional differential inclusions in abstract spaces, J. Concr. Appl. Math., 4(2) (2006), 183-214.
  • J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21(1) (1978), 11-41.
  • H. R. Henriquez, Periodic solutions of quasi-linear partial functional-differential equations with unbounded delay, Funkcial. Ekvac., 37(2) (1994), 329-343.
  • Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay, Lecture Notes in Mathematics, Vol. 1473, Springer-Verlag, Berlin-Heidelberg-New York, 1991.
  • M. Kamenskii and V. Obukhovskii, Condensing multioperators and periodic solutions of parabolic functional-differential inclusions in Banach spaces, Nonlinear Anal., 20 (1993), 781-792
  • M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter, Berlin-New York, 2001.
  • J. L. Kelley, General Topology, Reprint of the 1955 edition [Van Nostrand, Toronto, Ont.]. Graduate Texts in Mathematics, No. 27. Springer-Verlag, New York-Berlin, 1975.
  • V. Obukhovskii and P. Zecca, On boundary value problems for degenerate differential inclusions in Banach spaces, Abstract and Appl. Anal., 13 (2003), 769-784.
  • J. S. Shin, An existence theorem of functional-differential equations with infinite delay in a Banach space, Funkcial. Ekvac., 30(1) (1987), 19-29.
  • R. E. Showalter, Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Mathematical Surveys and Monographs, 49. American Mathematical Society, Providence, RI, 1997.
  • G. A. Sviridyuk and V. E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators, Inverse and Ill-posed Problems Series. VSP, Utrecht, 2003.